MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 8F 10" MAGIC3 GO PEDIATRIC CATHETER W/SURE-GRIP; MAGIC 3 GO

C.R. BARD, INC. (COVINGTON) -1018233 8F 10" MAGIC3 GO PEDIATRIC CATHETER W/SURE-GRIP; MAGIC 3 GO
Model Number 52808G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that patient said there are some catheters in every order on which the funnel is torn not completely sealed at the top of the funnel, and makes the medicine leak.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.A potential root cause for this failure could be "no tooling specification".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿inspect the catheter before use.Do not use the product if the device or packaging is damaged.".
 
Event or Problem Description
It was reported that there were some catheters in every order where the funnel was torn not completely sealed at the top, which made the medicine leak.

Brand Name
8F 10" MAGIC3 GO PEDIATRIC CATHETER W/SURE-GRIP
Common Device Name
MAGIC 3 GO
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9913957
Report Number1018233-2020-02198
Device Sequence Number2177228
Product Code EZD
UDI-Device Identifier00801741136863
UDI-Public(01)00801741136863
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number52808G
Device Catalogue Number52808G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/19/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1